MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 9MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 9MM
Model Number 02.18.IF2.09.LM
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 november 2020 lot 168001: 24 items manufactured and released on 24-jan-2017.Expiration date: 2021-12-18.No anomalies found related to the problem.To date, 12 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting tightness in the knee.The surgeon performed a synectomy and revised the medacta tibial insert fix s2 lm - 9mm with a medacta tibial insert fix s2 lm - 8mm 5 months after primary.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 9MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11030205
Report Number3005180920-2020-00929
Device Sequence Number1307519
Product Code HSX
UDI-Device Identifier07630030895876
UDI-Public07630030895876
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2021
Device Model Number02.18.IF2.09.LM
Device Catalogue Number02.18.IF2.09.LM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;